On soothing a dry, red and sore neck…


SBC Aloe Vera Gel Q: I'm on medication and have experienced some side affects. I was standing in the sunshine and now my neck has gone dry, red and sore. I put on skin cream with collagen and vitamin A but to no avail. Please help, Helli.

A: If you've experienced side effects from medication, then your first point of contact is your doctor. Secondly, sunscreen is not enough, you actually have to physically cover the area with a cotton cloth because you don't want any sun on it whatsoever.

If it's on the neck area I would suggest wearing a shirt or scarf, and if you are sunbathing (if the medication allows you to sunbathe) I'd recommend a wide brim hat and Ultrasun SPF 50, which is medically accepted and what doctors would recommend. 

The most important think now is to get the skin calm by keeping it covered and maybe try cooling gels like the Ultrasun Aftersun Gel.

Leave a reply

Your email address will not be published. Required fields are marked *


Recent poll

Never miss a post!

Sign up to our QGossip feed to get the latest posts in your mailbox.